# SDR CA990219030

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Heat Valve
- Component: Whittaker, 320115
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL HEAT VALVE OPEN LIGHT ON NR 2 ENGINE REMAINED BRIGHT BLUE AFTER ENGINE START.  AFTER CONSULTING MAINTENANCE, IT WAS DECIDED THAT THE VALVE HAD FAILED IN THE CLOSED POSITION.   A/C OPERATED ON MEL FOR CLOSED VALVE.  AFTER TAKEOFF, THE OIL TEMPERATURE WAS CLIMBIMG INTO YELLOW ARC.  A/C R AIRCRAFT RETURNED.  BROKEN WIRES ON FUEL HEAT VALVE CANON PLUG.
